MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, LEADER 100CT TT#3468253
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 06-jul-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from results obtained of 182, 291, 194, 176, 244 and 220mg/dl.The customer¿s expected fasting blood glucose test result range is 112-202mg/dl, expected pre-lunch fasting blood glucose test result is less than 120 mg/dl and expected pre-dinner fasting blood glucose test result is 130mg/dl.The customer was not using the proper testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 03/30/2023 and open vial date is 3-4 weeks prior to call.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 03-aug-2021: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12146140
Report Number1000113657-2021-00424
Device Sequence Number4600366
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2023
Device Model NumberSTRIP, LEADER 100CT TT#3468253
Device Catalogue NumberA4H01-81
Device Lot NumberRX5430S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Distributor Facility Aware Date06/15/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1